Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Taking dianette pill. Feeling of being pregnant. Effect on fetus while taking these pills?

I am on the pill dianette and think i may be pregnant. I missed a couple of tablets and took them the following day with the others. My husband and I have decided to try for another baby anyway, but my concern is if i got pregnant while still taking this pill what is the likelyhood the foetus could be harmed. I was told a long time ago that a boy conceived could carry female organs?
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern your history suggests that you are not pregnant it just your feeling and you have not done any test to confirm this so in my opinion it better to confirm the pregnancy first, taking any medicine during the pregnancy is not at all advisable least concern with the side effects they might be exerting, hope this information helps you, have a nice day.
Answered: Tue, 20 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor